MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U

KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U
Model Number TH120
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction

Brand Name
ASM,HEAD,IMAGE 1 S, 4U
Common Device Name
ASM,HEAD,IMAGE 1 S, 4U
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25841952
Report Number2027009-2026-01651
Device Sequence Number16097573
Product Code FET
UDI-Device Identifier04048551370506
UDI-Public04048551370506
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH120
Device Catalogue NumberTH120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown